# SDR C2XA11CL171

- Difficulty date: July 17, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 23,667 hours, 12,800 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SDF FLT 2010 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE UPON EXTENDING LANDING GEAR.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR NR 2 PROXIMITY SWITCH.  ADJUSTED THE GAP ON THE RIGHT GEAR NR 1 PROXIMITY SWITCH AND SERVICED BOTH LEFT AND RIGHT GEARS.  OPERATIONAL CHECKS WERE GOOD.
